# SDR SWAA2024093041639

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 16,487 hours, 7,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT BULB INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)] R&R?D AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT BULB IAW AMM 33-51-04.
